Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hitman87

Veteran Member
  • Total Reviews

    0
  • Content Count

    144
  • Joined

  • Last visited

Community Reputation

2 Neutral

1 Follower

About hitman87

  • Rank
    Member

Recent Profile Visitors

2083 profile views
  1. Accutane affects bone growth/healing. I strongly recommend waiting with the surgery for a couple of months. I have had a very bad experience with surgery (bone related) while on accutane. Even at low dose.
  2. Ugh, wrote a long answer but accidentally removed everything. If u have been taking the drug for 8 years i strongly believe you are folate and b12 deficient, and that it could help you to supplement these. B-complex probably also contains beneficial things although not researched jet. Atleast i havent found anything. Posted some good documentation on b12 and folate though, further back in this thread. Of the b12 you should preferrably take the methylcobalamin kind. I feel better on the cyano fo
  3. Any tips on (social) anxiety here? Been suffering greatly the last few weeks of a sore throat, headaches and general stress things. Can't seem to figure out how to only search this thread instead of the whole forums. I've had this issue throughout my 8 years of accutane use, but ever since I stopped it seems to come up more random and for more drastic with no obvious reason. Tried magnesium and rhodiola, but those two seem to power my anxiety even more...
  4. Does anyone has any experience with Rhodiola? This seems the most powerfull natural source of serotonine.
  5. It's been a couple of months since I stopped taking accutane. I always had anxiety and stress problems, but havent really connected the Accutane use with it. Recently my anxiety/stress issues flared up. The feeling that my throat is blocked/squeezed and pressure on my head. These are (social) anxiety related symptoms. When on Accutane, these moments of anxiety seemed to be more predictable. Now there more random, which got me thinking of treatment possibilities. Years ago I've had psychologic
  6. Only time will tell. Some people get "cured" form acne using Accutane, some don't. Also depends on the dosage that you took. Higher dosage usually means longer time before acne will return (if it returns). The reason I qouted "cured" is because I know very few people that really got cured of acne with Accutane. Only the people who took high doses that messed up the body in some other way...
  7. What else do you do with your skin? Only applying moisturizer would not have that effect. Well at least I never experienced it.
  8. I never heard of dianette, so I did a quick google. Since I'm a guy I can't tell anything from my experience with that medication. I have a lot of experience with Accutane (8+ years of taking it) however. Accutane can cause anxiety problems. Since you already have them and taking anti-depression meds for it, I'd suggest you wait with accutane. Also because your going to deal with a lot of new stuff (if I understand your situation correctly, starting at university etc.). Accutane tends to mak
  9. About 4 months on 40mg. @Waasted: what do you mean by "ib"?
  10. I've been on low-dose accutane for years (on and off). Usually 10mg per day. I started Accutane years ago with a 40mg a day dose, but I suffered from the side-effects big time, so thats why I lowered the dose. For me, low-dose Accutane really kicks in after about 2 weeks. Then I'm completely clear. Side-effects like dry lips, feeling tired, stomach problems and anxiety are there, but in a milder form. Once I stop acne comes back in about 4 weeks. This is the problem with low-dose Accutane I b
  11. I'm sorry to see your so troubled by the whole thing. Reading your story though I'm not sure what your question is? We are here to help, so if you could please be more specific.
  12. It depends on how you react on the accutane I guess. I could use it while on accutane without problems. But I took a low dose of accutane at that time. I suggest you try it out on a small part of your skin and see how it reacts first.
  13. I suggest that the only thing you use right now is a very basic moisturizer. You clearly irritated the hell out of your skin. Give it time to get back to a more normal state, before using any harsh chemicals on your skin again.
  14. Roche has worldwide patents and the accutane trademark, so unless you use a TLD (domain extention) from a very very remote island or anything, you run out of luck pretty quick. And even then it's just a matter of time. A workarround to this problem could be to use the generic name isotretinoin. This is not a trademark. Or a short version for accutane, something like "tane" which is used quite often. Search sites will index it anyway once the contents of the site contains the word accutane, so
×